Alert archive / Kentucky / Tornado Warnings in 2006

Tornado Warning 64, NWS Louisville, KY

May 25, 2006Madison County, Marion County, Kentucky

NWS Louisville, KY issued this tornado warning at May 25, 2006, 9:26 PM EDT for Madison County, Marion County, Kentucky. It was in force for 77 days. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2006, 9:26 PM EDT (01:26 UTC)
Expired
Aug 10, 2006, 5:54 PM EDT
In force
77 days
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

Counties Madison County, KY, Marion County, KY

The radar

The Louisville radar (KLVX), 67 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 6:25 PM EDTTSTM WND DMGLoretto, KYTREES UPROOTED. SEVERAL METAL BUILDINGS DESTROYED. SHEET METAL BLOWN ACROSS AREA.
Jun 19, 8:50 PM EDTTSTM WND GST 40Lebanon, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 6:16 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2006-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1906 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2006-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1906 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1400 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.8
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLMK 260127
TORLMK
KYC155-260200-
/O.NEW.KLMK.TO.W.0064.060526T0126Z-060526T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
926 PM EDT THU MAY 25 2006

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  MARION COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 1000 PM EDT

* AT 921 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 14 MILES
  NORTHWEST OF LEBANON...MOVING EAST AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  LEBANON BY 950 PM EDT...

TAKE COVER NOW TORNADOES AT NIGHT ARE EXTREMELY DANGEROUS. DO NOT
WAIT UNTIL YOU SEE OR HEAR THE TORNADO. IT MAY BE TOO LATE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA.

LAT...LON 3755 8549 3756 8550 3767 8545 3768 8542
      3764 8535 3764 8531 3762 8527 3762 8506
      3750 8506

$$

AL
5 follow-up statements
000 
WWUS53 KLMK 260139
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
938 PM EDT THU MAY 25 2006

KYC155-260200-
/O.CON.KLMK.TO.W.0064.000000T0000Z-060526T0200Z/
MARION KY-
938 PM EDT THU MAY 25 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR NORTHERN
MARION COUNTY...

AT 937 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR LORETTO...OR ABOUT
31 MILES NORTHWEST OF LIBERTY...MOVING EAST AT 30 MPH. THIS WILL 
ALSO EFFECT FAR NORTHERN PORTIONS OF THE COUNTY.

THE TORNADO WILL BE NEAR...
  LEBANON BY 945 PM EDT...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IN ADDITION TO 
THIS POSSIBLE TORNADO...DAMAGING WINDS TO 60 MPH ARE POSSIBLE ACROSS 
THE NORTHERN SECTIONS OF MARION COUNTY.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA.

LAT...LON 3755 8549 3756 8550 3767 8545 3768 8542
      3764 8535 3764 8531 3762 8527 3762 8506
      3750 8506

$$

AL
000 
WWUS53 KLMK 260157
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
957 PM EDT THU MAY 25 2006

KYC167-260215-
/O.CON.KLMK.SV.W.0295.000000T0000Z-060526T0215Z/
MERCER KY-
957 PM EDT THU MAY 25 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR MERCER COUNTY...

AT 948 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR SHAKERTOWN...OR ABOUT 27 MILES SOUTHWEST OF LEXINGTON...
MOVING EAST AT 25 MPH.

LOCATIONS IN EASTERN MERCER COUNTY HAVE THE HIGHEST THREAT FOR 
SEVERE WEATHER.

A TORNADO WATCH REMAINS IN EFFECT.

LAT...LON 3791 8499 3772 8501 3775 8475 3794 8484

$$
CS
000 
WFUS53 KLMK 102134
TORLMK
KYC151-102200-
/O.NEW.KLMK.TO.W.0064.060810T2134Z-060810T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
534 PM EDT THU AUG 10 2006

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  MADISON COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 600 PM EDT...

* AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES NORTHEAST 
  RICHMOND...MOVING EAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  BYBEE AND WACO BY 540 PM EDT...

THIS WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT WAS 
PREVIOUSLY IN EFFECT.

THIS INCLUDES INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS 87 AND
90.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR SOUTH CENTRAL INDIANA AND KENTUCKY. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM EDT THURSDAY
EVENING FOR SOUTHEASTERN KENTUCKY.

LAT...LON 3786 8429 3770 8439 3751 8394 3771 8381

$$

JARVIS
000 
WWUS53 KLMK 102144
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
543 PM EDT THU AUG 10 2006

KYC151-102200-
/O.CON.KLMK.TO.W.0064.000000T0000Z-060810T2200Z/
MADISON KY-
543 PM EDT THU AUG 10 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR MADISON
COUNTY...

AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUE TO 
INDICATE A TORNADO NEAR WACO...OR ABOUT 10 MILES WEST OF IRVINE 
MOVING EAST AT 25 MPH.

ON THIS PATH...THIS STORM WILL AFFECT WACO SHORTLY...AND THEN THE 
COMMUNITY OF BYBEE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.


LAT...LON 3786 8429 3770 8439 3751 8394 3771 8381

$$

JARVIS
000 
WWUS53 KLMK 102154
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
554 PM EDT THU AUG 10 2006

KYC151-102203-
/O.CAN.KLMK.TO.W.0064.000000T0000Z-060810T2200Z/
MADISON KY-
554 PM EDT THU AUG 10 2006

...TORNADO WARNING FOR MADISON COUNTY HAS BEEN CANCELLED...

AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE STORM THAT PROMPTED THE WARNING HAD WEAKENED AND MOVED EAST 
INTO ESTILL COUNTY.  KENTUCKY STATE POLICE IN RICHMOND HAVE REPORTED 
NUMEROUS TREES DOWN NORTH OF RICHMOND.

MODERATE TO HEAVY RAIN WILL CONTINUE ACROSS MADISON COUNTY FOR THE 
NEXT HOUR OR SO.  

REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY 
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE 
OFFICE IN LOUISVILLE.

LAT...LON 3786 8429 3770 8439 3751 8394 3771 8381

$$

JARVIS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at May 25, 8:12 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, May 25, 8:12 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LOUISVILLE KY
812 PM EDT THU MAY 25 2006

.MESO UPDATE...

BKN LINE OF SVR STORMS PROGRESSING ACROSS THE CWA FROM OWB TO N OF
LEX AS OF 00 UTC. NUMEROUS REPORTS OF WIND DMG AND LARGE HAIL WITH
THESE STORMS. CELLS CONTINUE TO DEVELOP UPSTREAM OVER WRN KY AND
SRN IL...AS THE ENTIRE COMPLEX DRIFTS TO THE SLOWLY TO THE SOUTH.
WE ARE ANTICIPATING SOME FLOODING ISSUES OVER THE NEXT FEW HOURS
DUE TO TRAINING CELLS. RADAR IS LIKELY OVERESTIMATING PCPN AMTS
DUE TO HAIL CONTAMINATION...BUT RAIN RATES OF AT LEAST AN INCH PER
HOUR ARE LIKELY...FALLING ON AREAS THAT SAW A LOT OF RAIN LAST
NIGHT. MAY NEED TO UPGRADE CURRENT URBAN/FLOOD ADVSYS TO WARNINGS.
SVR STORMS WITH SOME BOWING CHARACTERISTICS HEADING INTO THE LEX
METRO AREA...AND INTENSE CELLS WITH LARGE HAIL LIKELY WEST OF I-65
ATTM.

CS

&&

.PREV DISCUSSION... (ISSUED 613 PM EDT THU MAY 25 2006)

LINE OF SVR STORMS PROGRESSING EWD ACROSS SRN IND...SOME HAD
FAIRLY STRONG LOW/MID LEVEL CIRCULATIONS. BOWING STRUCTURE
DETECTED OVER WASHINGTON COUNTY MOVING INTO CLARK COUNTY MAY
PRODUCE LOCALIZED INTENSE WINDS. LARGE HAIL IS ALSO
EXPECTED...HAIL SPIKE ON RECENT RADAR DATA IN CELL NEAR OWB.
STORMS EXPECTED TO CONTINUE EASTWARD...WITH ADDITIONAL CELLS
DEVELOPING FURTHER SW INTO WRN KY/SRN IL/SE MO. AS A RESULT...NEW
TORNADO WATCH WILL BE ISSUED SHORTLY FOR REMAINDER OF OUR CNTRL KY
COUNTIES. LOW LEVEL SHEAR/HELICITIES ARE MORE THAN SUFFICIENT FOR
ISLTD TORNADOES...ESPECIALLY FROM I-65 WESTWARD BASED ON LATEST
MESOANALYSIS.

CS

PREV DISCUSSION... (ISSUED 406 PM EDT THU MAY 25 2006)

TORNADO WATCHES NOW IN EFFECT FOR LOCATIONS ROUGHLY ALONG/N OF AN
EVV-LEX LINE. A BROKEN LINE OF SUPERCELLS HAS RAPIDLY DEVELOPED
OVER THE PAST HOUR OR SO FROM SE IL UP INTO CNTRL IN. SOME FAIRLY
LARGE HAIL BEING REPORTED FROM THOSE STORMS. WINDS HAVE BACKED IN
THE LATEST OBSERVATIONS AT HNB/SDF/LEX...INDICATING INCREASING
THREAT FOR ISLTD TORNADOES. FURTHER SW...STORMS HAVING A HARD TIME
DEVELOPING OVER FAR SRN IL INTO SE MO...THOUGH THIS AREA WILL
STILL HAVE TO BE WATCHED FOR ADDTL DEVELOPMENT. ADDITIONAL SCT
CONVECTION OVER WRN/CNTRL TN MAY AFFECT SRN/SE PORTIONS OF THE CWA
LATER ON.

CS

PREV DISCUSSION... (ISSUED 300 PM EDT THU MAY 25 2006)

LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)...

UPPER LEVEL RIDGING IS FORECAST TO HOLD SWAY THROUGH MUCH OF THE
LONG TERM PERIOD.  DEPARTING SFC FRONTAL BOUNDARY IS FORECAST TO
CONTINUE TO MOVE SOUTHEAST AS SFC RIDGING BUILDS INTO THE OHIO
VALLEY THROUGH THE FIRST PART OF THE HOLIDAY WEEKEND.  IN
GENERAL...MOSTLY SUNNY DAYS AND MOSTLY CLEAR NIGHTS ARE EXPECTED
THROUGH SUNDAY.  ABOVE NORMAL TEMPERATURES ARE EXPECTED THROUGH THE
WEEKEND WITH HIGHS IN THE MID TO UPPER 80S AND OVERNIGHT LOWS IN THE
MID TO UPPER 60S.  BY LATE SUNDAY...LATEST 00Z GFS SHOWS SOME WEAK
FRONTAL BOUNDARY IN THE AREA THAT REMAINS QUASI-STATIONARY FROM
NORTH TO SOUTH ACROSS THE REGION.  PRIND ARE THAT WE SHOULD REMAIN
RATHER DRY THROUGH MONDAY...THEREFORE WE PLAN ON KEEPING A DRY
FORECAST AT THIS POINT.  BY TUESDAY...WE WILL LIKELY SEE DIURNALLY
DRIVEN CONVECTION IN THE AFTERNOON/EVE.  SO WE WILL KEEP CHC POPS IN
FOR TUE THROUGH THU.  TEMPERATURES WILL COOL SLIGHTLY BY EARLY NEXT
WEEK...BUT TEMPS WILL STILL BE ABOVE NORMAL WITH HIGHS IN THE LOW TO
MID 80S AND OVERNIGHT LOWS IN THE MID 60S. -33

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, May 25, 4:30 PM EDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
430 PM EDT THU MAY 25 2006

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-260830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
430 PM EDT THU MAY 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT.

ALL OF CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA IS IN A MODERATE
RISK FOR SEVERE STORMS THIS AFTERNOON AND TONIGHT.

A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ALONG
AN APPROACHING COLD FRONT. VERY MOIST AND VERY UNSTABLE AIR IS IN
PLACE ACROSS THE REGION. THE PRIMARY SEVERE WEATHER THREAT WILL BE
FOR DAMAGING WINDS AND HAIL...BUT THERE IS THE POTENTIAL FOR
ISOLATED TORNADOES TO DEVELOP AS WELL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A SLIGHT RISK FOR SEVERE STORMS WILL EXIST FRIDAY MORNING SOUTH OF
THE BLUEGRASS AND WESTERN KENTUCKY PARKWAYS. THIS AREA IS AHEAD OF A
COLD FRONT MOVING THROUGH THE REGION. THE PRIMARY THREAT WILL BE
WIND DAMAGE. THE STORMS WILL END BY EARLY AFTERNOON AS THE FRONT
PUSHES SOUTHEAST OF KENTUCKY.

THUNDERSTORMS ARE FORECAST AGAIN NEXT TUESDAY NIGHT INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THROUGH THIS EVENING.
SPOTTERS AND EMERGENCY MANAGERS ARE ENCOURAGED TO REPORT ANY
INSTANCES OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
LOUISVILLE. CALL US...OR USE E-SPOTTER ON OUR WEBSITE TO RELAY
REPORTS.

CS

In the hours before

Local storm report, May 25, 9:00 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
900 PM EDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     TSTM WND DMG     ENGLISH                 38.33N 86.46W
05/25/2006                   CRAWFORD           IN   LAW ENFORCEMENT

            TREES WERE DOWNED COUNTYWIDE.

&&

MRC
Local storm report, May 25, 9:03 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
903 PM EDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             DEANEFIELD              37.67N 86.82W
05/25/2006  E1.00 INCH       OHIO               KY   LAW ENFORCEMENT

&&

MRC
Local storm report, May 25, 9:16 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
916 PM EDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND DMG     WILMORE                 37.87N 84.66W
05/25/2006                   JESSAMINE          KY   LAW ENFORCEMENT

            A COUPLE OF TREES WERE DOWN.

&&

MRC
Local storm report, May 25, 9:16 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
916 PM EDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND DMG     WILMORE                 37.87N 84.66W
05/25/2006                   JESSAMINE          KY   LAW ENFORCEMENT

            A COUPLE OF TREES WERE DOWN.

&&

MRC
Local storm report, May 25, 9:19 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
919 PM EDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     HARDINSBURG             37.78N 86.46W
05/25/2006                   BRECKINRIDGE       KY   TRAINED SPOTTER

            TREES WERE DOWNED.

&&

MRC
Local storm report, May 25, 9:22 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
922 PM EDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     HAIL             EASTVIEW                37.58N 86.05W
05/25/2006  E0.75 INCH       HARDIN             KY   AMATEUR RADIO

            ALONG THE WESTERN KENTUCKY PARKWAY.

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:01 PM EDTSevere Thunderstorm WarningLMKNelson44 min
May 25, 8:03 PM EDTSevere Thunderstorm WarningLMKFranklin28 min
May 25, 8:14 PM EDTSevere Thunderstorm WarningLMKMercer, Woodford46 min
May 25, 8:15 PM EDTSevere Thunderstorm WarningLMKHardin45 min
May 25, 8:21 PM EDTSevere Thunderstorm WarningLMKGrayson39 min
May 25, 8:27 PM EDTSevere Thunderstorm WarningLMKFayette, Jessamine, Scott48 min
May 25, 8:32 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock43 min
May 25, 8:48 PM EDTSevere Thunderstorm WarningLMKClark, Madison42 min
May 25, 8:55 PM EDTTornado WarningLMKGrayson35 min
May 25, 9:02 PM EDTSevere Thunderstorm WarningLMKLarue, Nelson43 min
May 25, 9:10 PM EDTSevere Thunderstorm WarningLMKWashington35 min
May 25, 9:11 PM EDTTornado WarningLMKHardin34 min
May 25, 9:13 PM EDTSevere Thunderstorm WarningLMKBreckinridge47 min
May 25, 9:24 PM EDTSevere Thunderstorm WarningLMKHardin51 min
May 25, 9:29 PM EDTSevere Thunderstorm WarningLMKLarue46 min
May 25, 9:35 PM EDTFlash Flood WarningLMKBreckinridge3 hr
May 25, 9:37 PM EDTSevere Thunderstorm WarningLMKMercer38 min
May 25, 9:43 PM EDTTornado WarningLMKHancock, Washington120 days
May 25, 9:45 PM EDTFlash Flood WarningLMKHardin3 hr
May 25, 10:06 PM EDTSevere Thunderstorm WarningLMKGarrard, Jessamine24 min
May 25, 10:13 PM EDTSevere Thunderstorm WarningLMKMarion47 min
May 25, 10:28 PM EDTSevere Thunderstorm WarningLMKGreen, Taylor47 min
May 25, 10:35 PM EDTSevere Thunderstorm WarningLMKMadison25 min
May 25, 10:36 PM EDTSevere Thunderstorm WarningLMKGrayson39 min
May 25, 10:43 PM EDTFlash Flood WarningLMKLarue, Marion3 hr
May 25, 10:59 PM EDTSevere Thunderstorm WarningLMKAdair, Casey46 min
May 25, 11:04 PM EDTSevere Thunderstorm WarningLMKButler, Edmonson41 min
May 25, 11:13 PM EDTSevere Thunderstorm WarningLMKHart17 min
May 25, 11:19 PM EDTSevere Thunderstorm WarningLMKLincoln31 min
May 25, 11:31 PM EDTSevere Thunderstorm WarningLMKGreen29 min
May 25, 11:36 PM EDTSevere Thunderstorm WarningLMKHart24 min
May 25, 11:46 PM EDTSevere Thunderstorm WarningLMKTaylor44 min
May 25, 11:53 PM EDTSevere Thunderstorm WarningLMKWarren52 min
May 25, 11:56 PM EDTSevere Thunderstorm WarningLMKGreen31 min
May 26, 12:12 AM EDTTornado WarningLMKRussell, Warren120 days
May 26, 12:21 AM EDTSevere Thunderstorm WarningLMKAdair24 min
May 26, 12:41 AM EDTSevere Thunderstorm WarningLMKBarren34 min
May 26, 1:45 AM EDTFlash Flood WarningLMKAdair, Russell3 hr

Nearby

Tornado Warnings in Kentucky, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.